# SDR SWIA201439612

- Difficulty date: October 7, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 33,561 hours, 27,603 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE INBD FLAP VANE L/E, HAS CHAFE AT OTBD SECTION OF VANE LOCATION.  C-CHECK, REPAIRED CHAFE LT INBD FLAP VANE L/E OTBD SECTION IAW REO.
